# SDR DALA2025021801199

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 57,707 hours, 41,983 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9579 -ATB/DE- THE CREW ACCOMPLISHED AN AIR TURN BACK TO ATL DUE TO A "FLAPS DISAGREE" MESSAGE AFTER FLAP AND SLAT RETRACTION. AN EMERGENCY WAS DECLARED WITH ATC. CORRECTIVE ACTION: MAINTENANCE FOUND THE RIGHT FLAP POSITION TRANSMITTER OUT OF TOLERANCE, REPLACED TRANSMITTER AND PERFORMED ALL RETURN TO SERVICE TESTS. (LP #6857332)
